Number of the records: 1
On a representation of the automorphism group of a graph in a unimodular group
Title On a representation of the automorphism group of a graph in a unimodular group Author info István Estélyi ... [et al.] Author Estélyi István Co-authors Karabáš Ján 1977- UMBFP05 - Katedra informatiky Nedela Roman 1960- Mednykh Alexander 1953- Source document Discrete Mathematics. Vol. 344, no. 12 (2021), pp. [1-4]. - Amsterdam : Elsevier B.V., 2021 Database xpca - PUBLIKAČNÁ ČINNOSŤ URL Link na plný text Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika article
Number of the records: 1